SciELO - Scientific Electronic Library Online

vol.14 número2Weak and entropy solutions for a class of nonlinear inhomogeneous Neumann boundary value problem with variable exponentBicomplex Numbers and their Elementary Functions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


GAMARA, Najoua; AHMED, Ali Ben  y  ARIBI, Amine. A New proof of the CR Identity and related Topics. Cubo [online]. 2012, vol.14, n.2, pp.43-59. ISSN 0719-0646.

In this paper we give a new proof for "the CR Identity" and deduce non existence results of positive solutions for semi-linear boundary value problems on star-shaped domains where is the sublaplacian of the Heisenberg group , function on a star-shaped and bounded domain.

Palabras clave : Analysis on CR manifolds; CR structure; CR Identity; Critical growth; Yamabe like problems.

        · resumen en Español     · texto en Español     · Español ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons